# SDR SWAA2014093032423

- Difficulty date: September 17, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 28,602 hours, 16,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT BS 727B LBL 24.75.  REMOVED SEAT TRACK IAW EA.
